Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 369, NWS Tulsa, OK

May 24, 20119 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2011, 7:27 PM CDT for 9 counties in Oklahoma. It was in force for 48 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2011, 7:27 PM CDT (00:27 UTC)
Expired
May 24, 2011, 8:15 PM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 61 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 7:53 PM CDTTSTM WND GST 70Tulsa, OKESTIMATED 60 TO 70 MPH IN DOWNTOWN AREA FROM TV MEDIA.
May 24, 8:00 PM CDTHAIL 0.75Sapulpa, OK
May 24, 8:10 PM CDTHAIL 0.75Jenks, OK
May 24, 8:15 PM CDTTSTM WND DMG2 S Beggs, OKTOR085 TREES BLOWN DOWN.
May 24, 8:17 PM CDTHAIL 1.755 W Beggs, OK
May 24, 8:20 PM CDTTSTM WND GST 60Mounds, OK241ST SOUTH AND HWY 75A
May 24, 8:22 PM CDTTSTM WND GST 654 Nne Tulsa, OK
May 24, 8:22 PM CDTHAIL 14 Nne Tulsa, OKTULSA INT AIRPORT
May 24, 8:25 PM CDTTSTM WND GST 674 W Hectorville, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 12:47 PM CDTTornado Watch PDSSPC11 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WUUS54 KTSA 250027
SVRTSA
OKC037-091-097-101-107-111-131-143-145-250115-
/O.NEW.KTSA.SV.W.0369.110525T0027Z-110525T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
727 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WAGONER COUNTY IN NORTHEAST OKLAHOMA
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 815 PM CDT

* AT 725 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHWEST OF SAPULPA TO 9 MILES SOUTHWEST OF
  BEGGS TO 15 MILES WEST OF CLEARVIEW...MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SAPULPA...WELEETKA...CLEARVIEW...KIEFER...MOUNDS...PHAROAH...
  GLENPOOL...JENKS...BEGGS...HENRYETTA...WILSON...TULSA...DEWAR...
  VIVIAN...BIXBY...SCHULTER...GRAYSON...HOFFMAN...STIDHAM...
  OKMULGEE...BROKEN ARROW...PRESTON...MORRIS...CATOOSA...HASKELL...
  TAFT...BOYNTON...OKTAHA...COUNCIL HILL...RENTIESVILLE...CHECOTAH...
  ONETA...COWETA...STONEBLUFF...PORTER...TULLAHASSEE...BALD HILL...
  TIAWAH...VERDIGRIS...INOLA AND CLAREMORE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 206 AND 258.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 224 AND 271.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3589 9538 3533 9540 3530 9543 3527 9599
      3529 9599 3528 9624 3608 9619 3641 9545
TIME...MOT...LOC 0027Z 226DEG 39KT 3609 9619 3570 9619
          3541 9644

$$
2 follow-up statements
615 
WWUS54 KTSA 250044
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT TUE MAY 24 2011

OKC037-091-097-101-107-111-131-143-145-250115-
/O.CON.KTSA.SV.W.0369.000000T0000Z-110525T0115Z/
CREEK OK-MCINTOSH OK-MAYES OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
ROGERS OK-TULSA OK-WAGONER OK-
744 PM CDT TUE MAY 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
WAGONER...SOUTHERN TULSA...SOUTHERN ROGERS...OKMULGEE...EASTERN
OKFUSKEE...NORTHWESTERN MUSKOGEE...SOUTHWESTERN MAYES...MCINTOSH AND
EASTERN CREEK COUNTIES...

AT 743 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GRAY TO MOUNDS TO 14 MILES NORTHWEST OF CLEARVIEW...
MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PHAROAH...
BRYANT...KIEFER...HENRYETTA...WILSON...DEWAR...VIVIAN...MOUNDS...
JENKS...TULSA...SCHULTER...GLENPOOL...GRAYSON...HOFFMAN...STIDHAM...
OKMULGEE...PIERCE...BEGGS...PRESTON...HASKELL...TAFT...JAMESVILLE...
SUMMIT...BOYNTON...WAINWRIGHT...OKTAHA...COUNCIL HILL...
RENTIESVILLE...HITCHITA...ONAPA...CHECOTAH...ONETA...COWETA...
REDBIRD...STONEBLUFF...PORTER...TULLAHASSEE...CHOSKA...BROKEN
ARROW...BIXBY...LEONARD...HECTORVILLE...BALD HILL...ERAM...MORRIS...
TIAWAH...VERDIGRIS...CATOOSA...INOLA...CLAREMORE AND LIBERTY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 206 AND 258.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 224 AND 271.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3589 9538 3533 9540 3530 9543 3527 9599
      3529 9599 3528 9624 3608 9619 3641 9545
TIME...MOT...LOC 0045Z 226DEG 39KT 3613 9608 3590 9614
          3555 9635

$$
499 
WWUS54 KTSA 250058
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT TUE MAY 24 2011

OKC037-091-097-101-107-111-131-143-145-250115-
/O.CON.KTSA.SV.W.0369.000000T0000Z-110525T0115Z/
CREEK OK-MCINTOSH OK-MAYES OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
ROGERS OK-TULSA OK-WAGONER OK-
758 PM CDT TUE MAY 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
WAGONER...SOUTHERN TULSA...SOUTHERN ROGERS...OKMULGEE...EASTERN
OKFUSKEE...NORTHWESTERN MUSKOGEE...SOUTHWESTERN MAYES...MCINTOSH AND
EASTERN CREEK COUNTIES...

AT 756 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO GLENPOOL TO BEGGS...MOVING NORTHEAST AT 45
MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
OKMULGEE...BEGGS...PIERCE...PRESTON...MORRIS...HITCHITA...TULSA...
LIBERTY...ONAPA...ERAM...COUNCIL HILL...CHECOTAH...BALD HILL...
HASKELL...TAFT...JAMESVILLE...SUMMIT...BOYNTON...WAINWRIGHT...
OKTAHA...RENTIESVILLE...ONETA...COWETA...REDBIRD...STONEBLUFF...
PORTER...TULLAHASSEE...CHOSKA...BROKEN ARROW...BIXBY...LEONARD...
HECTORVILLE...TIAWAH...VERDIGRIS...CATOOSA...INOLA AND CLAREMORE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 206 AND 258.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 224 AND 271.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3589 9538 3533 9540 3530 9543 3527 9599
      3529 9599 3528 9624 3608 9619 3641 9545
TIME...MOT...LOC 0058Z 226DEG 39KT 3622 9585 3599 9597
          3570 9611

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:08 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 24, 6:08 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT TUE MAY 24 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

MAIN CONCERN IS DEFINITELY WITH THE CONVECTION THAT IS VERY NEAR
THE I35 CORRIDOR AT PRESENT...MOVING EAST. BVO/TUL/RVS WILL BE
IMPACTED AROUND 01Z PER DISTANCE/SPEED TOOL...WITH MLC FOLLOWING
AROUND 02Z...AND FYV/XNA/FSM AROUND 04 TO 05Z. WILL CARRY TEMPOS
FOR THE MAIN IMPACT TIME FRAME WITH IFR CONDITIONS LIKELY.
TERMINALS MAY BE THREATENED BY SEVERE WINDS/HAIL...AND INDIVIDUAL
TAFS WILL BE AMENDED WHEN A HIGHER CONFIDENCE THAT THE INDIVIDUAL
TERMINAL WILL SEE THOSE THREATS. WINDS WILL SHIFT TO THE WEST
TOMORROW AS THE UPPER LOW MOVES OVERHEAD...AND SCATTERED SHOWERS
MAY IMPACT ALL TERMINALS EXCEPT MLC/FSM DURING THE AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT TUE MAY 24 2011/

DISCUSSION...
CURRENTLY...THUNDERSTORM ACTIVITY HAS INITIATED ACROSS WESTERN
OKLAHOMA ALONG A DRYLINE ASSOCIATED WITH A FRONTAL BOUNDARY
STRETCHED OVER NORTHERN TEXAS AND CENTRAL KANSAS. THIS
DEVELOPMENT WILL BE THE MAIN FOCUS WITHIN THE FORECAST PACKAGE.

AHEAD OF THE DRYLINE...A SOUTHERLY LOW LEVEL WIND FIELD HAS PUSHED
LOW 70S DEWPOINTS AND SFC TEMPS INTO THE 80S. WITHIN THE WARM
SECTOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG THE DRYLINE AND SPREAD NORTHEAST INTO AND ACROSS THE CWA. A
HIGHLY UNSTABLE ATMOSPHERE WITH STEEP MID- LEVEL LAPSE
RATES...CAPE VALUES IN THE 3000-5000 J/KG RANGE...AND 40-60KT
0-6KM SHEAR WILL ALLOW FOR THUNDERSTORMS TO QUICKLY INITIATE AND
BECOME SEVERE. VERY LARGE HAIL...DAMAGING WINDS AND POSSIBLE
STRONG TORNADOES WILL BE CAPABLE THIS EVENING AND INTO THE
OVERNIGHT HOURS AS THE DRYLINE AND FRONTAL BOUNDARY TRANSLATE
ACROSS OKLAHOMA.

A GENERAL MODEL CONSENSUS INDICATES THAT THE FRONTAL BOUNDARY IS
EXPECTED TO OVERTAKE THE DRYLINE LATE TONIGHT AS AN UPPER LEVEL
CUT OFF LOW MOVES INTO KANSAS. THIS WILL PUSH THE SEVERE WEATHER
POTENTIAL INTO CENTRAL AND EASTERN ARKANSAS DURING THE MORNING
HOURS WEDNESDAY. CHANCES FOR PRECIP WILL CONTINUE ON THE BACKSIDE
OF THE LOW PRIMARILY ACROSS THE NORTHERN HALF OF THE CWA THROUGH
THURSDAY AS THE CUT OFF LOW PUSHES OFF TO THE EAST. BEHIND THE
FRONTAL BOUNDARY RAIN SHOWERS LOOK TO BE THE PREDOMINATE PRECIP
TYPE WEDNESDAY NIGHT AND THURSDAY. WITHIN THIS TIME FRAME TEMPS
SHOULD BE COOLER BY THURSDAY WITH HIGHS IN THE UPPER 60S AND 70S.
FOLLOWED A BLEND OF GUIDANCE AND THE PREVIOUS FORECAST PACKAGE FOR
TEMPS WITHIN THE SHORT TERM.

MODELS BEGIN TO DIVERGE STARTING FRIDAY WITH A SHORT WAVE MOVING
ACROSS THE PLAINS. GFS LOOKS TO BE MORE AGGRESSIVE WITH THE
SYSTEM...HAVING PRECIP DEVELOP OVER THE REGION FRIDAY AND
SATURDAY...WHILE THE ECMWF IS A BIT SLOWER. WILL CONTINUE THE 20
POPS FOR FRIDAY/SATURDAY AS WAS MENTIONED IN THE PREVIOUS
FORECAST. A DOME OF HIGH PRESSURE LOOKS TO SET UP FOR THE START OF
THE NEXT WORK WEEK...WHICH SHOULD ALLOW FOR A MORE NEAR SUMMER
LIKE FEEL WITH TEMPS IN THE 80S TO NEAR 90 DEGREES. USED A BLEND
OF MODELS FOR TEMPS DURING THE EXTENDED TIME FRAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   85  65  78  56 /  30  80  30  20
FSM   86  68  84  59 /  10  80  20  20
MLC   86  68  84  59 /  10  70  10  10
BVO   84  62  74  56 /  30  80  40  30
FYV   80  66  79  56 /  10  80  40  30
BYV   82  65  78  55 /  10  70  30  30
MKO   83  67  80  57 /  20  80  20  20
MIO   83  66  73  55 /  20  80  40  40
F10   84  65  80  57 /  30  80  20  10
HHW   87  70  86  60 /   0  70  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...22
Hazardous weather outlook, May 24, 4:50 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT TUE MAY 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CDT TUE MAY 24 2011

...TORNADIC OUTBREAK UNFOLDING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...MUCH OF EASTERN OKLAHOMA AND ALL NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
TORNADIC SUPERCELLS HAVE DEVELOPED ACROSS CENTRAL OKLAHOMA AND
WILL CONTINUE EASTWARD INTO NORTHEAST OKLAHOMA THIS EVENING.
ADDITIONAL STORMS ACROSS NORTH TEXAS AND SOUTHERN OKLAHOMA
ARE EXPECTED TO BECOME TORNADIC THIS EVENING...AND TRACK
INTO SOUTHEAST OKLAHOMA AND EVENTUALLY WESTERN ARKANSAS
AFTER SUNSET.  VIOLENT TORNADOES HAVE ALREADY OCCURRED WITH
THIS WEATHER EVENT...AND ADDITIONAL LONG TRACK VIOLENT
TORNADOES ARE LIKELY DURING THE EVENING AND POSSIBLY
OVERNIGHT HOURS.

WIDESPREAD FLOODING CONTINUES ACROSS MUCH OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS...WITH SEVERAL LARGE STEM
RIVERS IN FLOOD STATUS.  ADDITIONAL RAINS TONIGHT WILL
WORSEN ONGOING FLOODING...AND RESIDENTS SHOULD BE PREPARED
FOR RAPID WATER RISES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE REQUIRED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY...HOWEVER
THE RISK OF SEVERE WEATHER WILL BE MUCH LESS THAN IN
RECENT DAYS.  ADDITIONAL THUNDERSTORM CHANCES WILL RETURN
FRIDAY AND SATURDAY WITH A LIMITED RISK OF SEVERE WEATHER.
MORE TRANQUIL WEATHER IS EXPECTED FOR THE LATTER HALF OF
THE UPCOMING HOLIDAY WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 24, 1:46 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      CHELSEA                 36.54N 95.43W
05/23/2011                   ROGERS             OK   FIRE DEPT/RESCUE

            FFW040 - WATER OVER SEVERAL ROADS. TWO ROADS CLOSED.

&&

GEW
Local storm report, May 24, 6:57 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     PAWNEE                  36.34N 96.80W
05/24/2011                   PAWNEE             OK   LAW ENFORCEMENT

            TOR081- TREES DOWNED IN PAWNEE.

&&

GEW
Local storm report, May 24, 7:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND GST     1 W HOMINY              36.41N 96.41W
05/24/2011  M67 MPH          OSAGE              OK   PUBLIC

0657 PM     TSTM WND GST     1 W HOMINY              36.41N 96.41W
05/24/2011  M67 MPH          OSAGE              OK   PUBLIC

            SVR367 / TOR 081

&&

GEW
Local storm report, May 24, 7:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
716 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             3 W DEPEW               35.80N 96.56W
05/24/2011  E1.00 INCH       CREEK              OK   AMATEUR RADIO

&&

SAA
Local storm report, May 24, 7:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
719 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND DMG     1 NE PAWHUSKA           36.68N 96.32W
05/24/2011                   OSAGE              OK   AMATEUR RADIO

            TREES REPORTED DOWN FROM THE WIND. LOCATION APPROXIMATE.

&&

SAA
Local storm report, May 24, 7:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
720 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND GST     HALLETT                 36.23N 96.57W
05/24/2011  E60 MPH          PAWNEE             OK   AMATEUR RADIO

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:19 PM CDTSevere Thunderstorm WarningTSACreek, Nowata, Osage, Rogers, Tulsa, Washington56 min
May 24, 7:29 PM CDTTornado WarningTSAOsage, Washington31 min
May 24, 7:36 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee39 min
May 24, 8:02 PM CDTTornado WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner43 min
May 24, 8:05 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Wagoner40 min
May 24, 8:06 PM CDTTornado WarningTSAPittsburg39 min
May 24, 8:09 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers6 hr
May 24, 8:35 PM CDTTornado WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner40 min
May 24, 8:39 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 4 more66 min
May 24, 8:42 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha63 min
May 24, 8:52 PM CDTFlash Flood WarningTSAAdair, Cherokee, Mayes, Muskogee, Wagoner5 hr
May 24, 9:11 PM CDTTornado WarningTSAChoctaw64 min
May 24, 9:14 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner46 min
May 24, 9:27 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg48 min
May 24, 9:33 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha42 min
May 24, 9:42 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa48 min
May 24, 9:48 PM CDTTornado WarningTSACherokee, Delaware, Mayes43 min
May 24, 9:55 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg65 min
May 24, 10:13 PM CDTTornado WarningTSALatimer, LeFlore47 min
May 24, 10:25 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware65 min
May 24, 10:34 PM CDTTornado WarningTSAAdair, Cherokee26 min
May 24, 10:47 PM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah3 hr
May 24, 10:53 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah67 min
May 24, 10:54 PM CDTTornado WarningTSAAdair36 min
May 24, 10:56 PM CDTTornado WarningTSALeFlore49 min
May 24, 11:03 PM CDTTornado WarningTSAAdair42 min
May 24, 11:27 PM CDTTornado WarningTSALeFlore, Sequoyah33 min
May 24, 11:41 PM CDTTornado WarningTSASequoyah34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.